# SDR HEEA083108

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N2268V
- Make and model: Bell 206B-3
- Aircraft serial: 3605
- System (JASC): 3457 · Global Positioning System
- Part: Antenna
- Part number: 1624820
- Part serial: 2022052
- Condition: Failed
- Location: Gps System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAILS TO RECEIVE GPS SIGNALS. REPLACED ANTENNA.
